# SDR ASAA2018010923128

- Difficulty date: January 9, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 20,037 hours, 6,593 cycles
- System (JASC): 5241 · Galley Doors
- Part: Guide Arm
- Part number: 69203214
- Condition: Out Of Adjust
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR GUIDE ARM OUT OF ADJUSTMENT DOOR HARD CLOSE. GROUNDED - YES. FOUND THE R-1 DOOR GUIDE ARM CHECK NUT LOOSE. ADJUSTED THE R-1 DOOR GUIDE ARM AND RE-SECURED THE CHECK NUT REF B737-900 AMM 52-41-00-820-801 STEP 2I.
